CSpace
amodifiedhomogeneousandselfduallinearprogrammingalgorithm
Guo Tiande1; Wu Shiquan2
1995
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume8Issue:3Pages:270
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49657
Collection中国科学院数学与系统科学研究院
Affiliation1.曲阜师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Guo Tiande,Wu Shiquan. amodifiedhomogeneousandselfduallinearprogrammingalgorithm[J]. systemsscienceandmathematicalscience,1995,8(3):270.
APA Guo Tiande,&Wu Shiquan.(1995).amodifiedhomogeneousandselfduallinearprogrammingalgorithm.systemsscienceandmathematicalscience,8(3),270.
MLA Guo Tiande,et al."amodifiedhomogeneousandselfduallinearprogrammingalgorithm".systemsscienceandmathematicalscience 8.3(1995):270.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guo Tiande]'s Articles
[Wu Shiquan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guo Tiande]'s Articles
[Wu Shiquan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guo Tiande]'s Articles
[Wu Shiquan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.